# SDR UPS03240677

- Difficulty date: April 17, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK ON ANGLE AFT CARGO DOOR INTERIOR, JUST ABOVE FWD DOOR STOP FITTING  REMOVED CRACKED ANGLE, AFTER DE-RIVETING AREA IAW SRM 51-30-2 FABRIC ATED NEW ANGLE IAW SRM 51-20-1 FIG 7. INSTALLED NEW ANGLE & REPAIRED  IAW SRM 51-40-3
